Asymptotic solutions of the Dirichlet problem for the heat equation with impulses
Abstract
We propose an algorithm for the construction of asymptotic expansions for solutions of the Dirichlet problem for the heat equation with impulses.Published
25.03.2006
Issue
Section
Short communications
How to Cite
Matarazzo, G. “Asymptotic Solutions of the Dirichlet Problem for the Heat Equation With Impulses”. Ukrains’kyi Matematychnyi Zhurnal, vol. 58, no. 3, Mar. 2006, pp. 427–430, https://umj.imath.kiev.ua/index.php/umj/article/view/3465.